# SDR ASOA05609

- Difficulty date: July 15, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N703EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Engine: Ge CF348C1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: Avionicsbay Doo
- Component: Avionicsbay Doo
- Component part number: CC670386511
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE AVIONICS BAY DOOR EXTERIOR HANDLE WAS FOUND CRACKED AROUNG THE BASE.  MAINTENANCE IS REMOVING AND REPLACING THE AVIONICS BAY DOOR HANDLE.  (K)
